MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to a patient specific event.
 
Event or Problem Description
It was reported by a legal representative that a patient had a clavicle surgery in 2017 at new york hospital.The representative reported that the records indicated that a ¿9 hole plate¿ ¿arthrex plate¿ was used for a right clavicle surgery and stated that the implant log was hand written and stated ¿ar -2652cl or 26526l¿.The most likely part number is believed to be the ar-2652 cl 8 hole plate.No lot number was provided.The representative further reported that post operatively the patient treated with a massage therapist and the services provided caused issues with the clavicle plate that was implanted.It was unknown what those issues were or if a revision surgery took place.To date, we have not received any further information.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18276088
Report Number1220246-2023-09220
Device Sequence Number7152189
Product Code HRS
UDI-Device Identifier00888867027428
UDI-Public00888867027428
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2652CL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown